MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00561311
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the stomach during a polypectomy procedure performed on (b)(6) 2025.It was reported that that the steel wire was fractured during use.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): (b)(6).Block h6: imdrf device code a0401 captures the reportable event of loop broken.
 
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): (b)(6).Block h2 (additional information): block b5 (describe event or problem) and block h6 (device code) have been updated based on the additional information received on december 23, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the stomach during a polypectomy procedure performed on (b)(6) 2025.It was reported that the steel wire was fractured during use.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received: it was clarified that the main problem of the device the clear plastic sheath of the working channel was fractured.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23879417
Report Number3005099803-2025-06844
Device Sequence Number4706351
Product Code FDI
UDI-Device Identifier08714729019251
UDI-Public(01)08714729019251(17)271107(10)35237497
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561311
Device Catalogue Number6131
Device Lot Number0035237497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale